Tampere University of Technology

TUTCRIS Research Portal

Hypermonogenic functions and their Cauchy-type theorems

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Details

Original languageEnglish
Title of host publicationQian, T. et al. (eds). In advances in analysis and geometry: New developments using Clifford algebras
Place of PublicationBerlin
PublisherBIRKHÄUSER VERLAG
Pages97-112
Number of pages16
Publication statusPublished - 2004
Publication typeA3 Part of a book or another research book

Publication forum classification